# SDR LR7A9721

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 1110
- Propeller: Allsn A6441FN606
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,231 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RPM DECAYED SHUTDOWN ENGINE AT 2300Z.  REMOVED AND REPLACED NR 2 PROP IAW CARD NR ONE115.
